skip to main content
Refinado por: assunto: Physics remover autor: Baldiotti, M remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantum and pseudoclassical descriptions of nonrelativistic spinning particles in noncommutative space

Freitas, Tiago Carlos Adorno De; Baldiotti, Mário César; Guitman, Dmitri Maximovitch Universidade De São Paulo

PHYSICAL REVIEW D, v.82, n.12, 2010

AMER PHYSICAL SOC 2010

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Semiclassical and quantum motions on the non-commutative plane

Baldiotti, Mário César; Gazeau, J. P.; Guitman, Dmitri Maximovitch Universidade De São Paulo

PHYSICS LETTERS A, v.373, n.43, p.3937-3943, 2009

ELSEVIER SCIENCE BV 2009

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantization of the damped harmonic oscillator revisited

Baldiotti, Mário César; Fresneda, Rodrigo; Guitman, Dmitri Maximovitch Universidade De São Paulo

PHYSICS LETTERS A, v.375, n.15, p.1630-1636, 2011

ELSEVIER SCIENCE BV 2011

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

A Hamiltonian approach to Thermodynamics

Baldiotti, M. C. ; Fresneda, R. ; Molina, C.

Ann. Phys. 373 (2016) 245-256 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

A Hamiltonian approach for the Thermodynamics of AdS black holes

Baldiotti, M. C. ; Fresneda, R. ; Molina, C.

Ann. Phys. 382 (2017) 22-35 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Charged particles in crossed and longitudinal electromagnetic fields and beam guides

Bagrov, V. G. ; Baldiotti, M. C. ; Gitman, D. M.

Journal of Mathematical Physics, August 2007, Vol.48(8) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

New solutions of relativistic wave equations in magnetic fields and longitudinal fields

Bagrov, V. G. ; Baldiotti, M. C. ; Gitman, D. M. ; Shirokov, I. V.

Journal of Mathematical Physics, May 2002, Vol.43(5), pp.2284-2305 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (4)
  2. Recursos Online (4)

Data de Publicação 

De até
  1. Antes de2007  (1)
  2. 2007Até2008  (1)
  3. 2009Até2009  (1)
  4. 2010Até2011  (2)
  5. Após 2011  (2)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. arXiv  (4)
  2. Elsevier (CrossRef)  (2)
  3. OneFile (GALE)  (2)
  4. AIP Journals  (2)
  5. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Baldiotti, M
  2. Baldiotti, M. C.
  3. Baldiotti, M.C
  4. Fresneda, R
  5. Guitman, D

Buscando em bases de dados remotas. Favor aguardar.